Lamictal Bipolar Ii, Anti Depressants, Cymbalta, Grain of Salt, Adverse Effect
Everyone's body is different and reacts to every medicine differently. After experiencing depression for some years i was finally put on an antidepressant (cymbalta). My dosage was continually increased because I wasn't feeling any better. Eventually I ... more »
Everyone's body is different and reacts to every medicine differently. After experiencing depression for some years i was finally put on an antidepressant (cymbalta). My dosage was continually increased because I wasn't feeling any better. Eventually I changed psychologists and she diagnosed me as being bipolar II and said that anti-depressants have an adverse effect on people who are bipolar. so for about a year and a half i was on 200 mg of lamictal. It worked wonders and i felt no negative side effects other than if i forgot to take my second dose during the day. Eventually i took myself off of it (slowly, in the same fashion that i had started it) and was off of it for about a year. Getting off of it was hard, but eventually i felt ok. Then a year later i felt i needed it again. So after a 3 months of being on it again my doctor took me off of it because i experienced extreme head pressure-to the point that i felt like my head was going to explode. i had a checkup at my regular doctor and nothing was wrong. once i had the lamictal out of my system i felt fine again. well now a year and a half after that, i started the lamictal again in hopes that it would work like it did the first time for me. Unfortunately that has not happened yet. As i write this, my head has so much pressure. I ve experienced headaches on and off for the past 4 days. This is not a common side effect so im not sure whats going wrong.. Has anyone else experienced this or know why that is happening? Anyways like i said the first time i was on lamictal for a yr and a half and i felt fantastic. I would tell people i "loved it"---which sounds silly but when you go from absolutely miserable to feeling alive again and having motivation, that phrase doesnt sound so silly. so take everything you hear with a grain of salt. experience it for yourself because everyone's body is different and who knows, maybe you will feel better on it. I however am stopping this drug tomorrow because of the rare head pressure i experience while on it!